# SDR SWAA2022083038293

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR SUPPORT ANGLE AT LEVEL STRINGER 17R AND BTW STA291.5 AND STA 294.3 AT FWD GALLEY AREA 2022-418396 / [01] REPLACED SUPPORT ANGLE AT LEVEL STRINGER 17R AND BTW STA291.5 AND STA 294.3 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING # 183A8310 REV:-. SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED SUPPORT ANGLE AT LEVEL STRINGER 17R AND BTW STA291.5 AND STA 294.3 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING # 183A8310 REV:-. SEE INDIVIDUAL SING-OFF BELOW;[03] CORRECTIVE STEP 2 REPLACED SUPPORT ANGLE AT LEVEL STRINGER 17R AND BTW STA291.5 AND STA 294.3 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING # 183A8310 REV:-. SEE INDIVIDUAL SING-OFF BELOW AS RII
